# SDR AALA202203285231

- Difficulty date: March 4, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A320*
- Aircraft serial: 6973
- Aircraft time: 16,986 hours, 6,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
